# SDR ASAA2023091845189

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,879 hours, 2,688 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH R-2 WINDOW HEAT OVHT LIGHT CAME ON. ACCOMPLISHED QRH LIGHT ILLUMINATED. GROUNDED - YES. ON DEFERRAL.
